# SDR DJSA950002

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CA
- Make and model: Doug DC3C
- Aircraft serial: 25720
- System (JASC): 3451 · DME/TACAN System
- Part: Power Supply
- Part number: 200021700
- Condition: Shorted
- Location: Dme
- Component: King, KN65
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DME POWER SUPPLY DIODE PN CR-127 SHORTED OUT CAUSING RESISTORS R-166 AND R-168 TO OVERHEAT RESULTING IN SMOKE IN THE COCKPIT.  (X)
